# SDR COMA0660106

- Difficulty date: February 1, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 15,448 hours, 13,320 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 0977
- Condition: Faulty
- Location: Cockpit
- Part time: 10,423 hours, 8,702 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5474 - AFTER T/O THE LANDING GEAR FAILED TO RETRACT, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED THE LANDING GEAR CONTROL HANLE ASSEMBLY.
